?

Log in

No account? Create an account

September 23rd, 2018

weird side effects

So i am trying to talk more openly about my everyday health and well being, this isn't easy because i mostly live in some sort of odd denial that allows me to ignore most it so i can get on with my life. One of the side effects i have been noticing is that i tend  to over exercise especially when riding, normally when riding your legs start to hurt as a signal you are riding too hard for your body to cope with, i don't feel that due to lots of Dihydrocodeine and the other sources of pain drowning out those signals, so i only really notice when my heart start beating out of my chest , this in a way in great for my overall fitness but leaves me on days off with really aching wobbly legs.



Profile

YAY a present for Darwin!!!!
technomouse
Alan Clarke

Latest Month

September 2018
S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Tags

Powered by LiveJournal.com
Designed by Gilbert Rizo